Bernoulli's polynomials Approach for Special Type of Integro Differential Equation
Keywords:Approximate, Fractional, Integro, Differential, Equation
In this paper, Bernoulli's polynomials approach is employed for solving approximately linear Fractional Fredholm integro-differential equations via Petrove-Glerkain method. The Fractional derivatives are described in the sense Caputo. The approximate solution is compared with the exact solution to confirm the validity and efficiency of the method to a same as before. Some illustrative examples are presented.
Samah Mohammed A.,"Some Approximate Solutions of Fractional Integro-Differential Equations", A Thesis Submitted to the College of Science of Al-Nahrain University, (2010).
Khalid K. , Mohamed A., Emad M., Bessem S. , Sunil K. and M.S. Osman '' Numerical solution for generalized nonlinear fractional integro-differential equations with linear functional arguments using Chebyshev series", Advances in Difference Equation, 2020 (1),(2020),1-23.
I. Podlubny, Fractional Differential Equations, Academic Press, New York, 1999.
Miller K., Ross B.," An Introduction to the Fractional Calculus and Fractional Differential", Wiley, New York, 1993.
Asma A. Elbeleze, Bachok M. Taib and Adem Kılıcman," Approximate solution of integro-differential equation of fractional (arbitrary) order", Journal of King Saud University-Science, 28(1), (2016), 61-68.
D. Sh. Mohammed, "Numerical Solution of Fractional Integro-Differential Equations by Least Squares Method and Shifted Chebyshev Polynomial", Mathematical Problems in Engineering, 2014(5), (2014), 1-5.
Li Huang, Xian-Fang Li, Yulin Zhao, and, Xiang-Yang Duan,'' Approximate solution of fractional integro-differential equations by Taylor expansion method", Computers & Mathematics with Application, 62(3), (2011), 1127-1134. https://doi.org/10.1016/j.camwa.2011.03.037
Qinxu Ding and Patricia J.Y. Wong ''Quintic non-polynomial spline for time-fractional nonlinear Schrödinger". Advances in Difference Equation, 2020(1), (2020), 1-27.
How to Cite
Copyright (c) 2022 Al-Mustansiriyah Journal of Science
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
The journal has no restrictions for the author to hold the copyrights of his articles. The journal does not allow authors to republish the same article in other journals or conferences that is published in one of its volumes.